Change search
ReferencesLink to record
Permanent link

Direct link
On ordinary differentiability of Bessel potentials
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1984 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, Vol. 44, no 3, 325-352 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Warszawa: Polska Akademia Nauk , 1984. Vol. 44, no 3, 325-352 p.
Keyword [en]
Difference, Lp-derivative, Bessel potential, ordinary derivative
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-19995OAI: diva2:207887
Available from: 2009-03-13 Created: 2009-03-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
In the same journal
Annales Polonici Mathematici
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link